# SDR ASOA200900422

- Difficulty date: April 13, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 23,417 hours, 19,236 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 PRESSURE BULKHEAD WEB HAS (3) INDICATIONS NOTED WITH EDDY CURRENT INSPECTION.  INDICATION AS LISTED: (1) RBL 18.0 WL 59.10 HAS 75 PERCENT FSH APPROX 0.5 INCH LONG (2) RBL 9.0 WL 54.10 HAS 80 PERCENT FSH APPROX 0.7 INCH LONGERON (3) LBL 18.0 WL 52.10 HAS 50 PERCENT FSH APPROX 0.3 INCH LONG.  FAILS NDT INSPECTION AT THIS TIME.  REPAIRED IAW REO 601R-53-41-260 STEPS 1-14.
